# SDR 4DPA2024082700001

- Difficulty date: August 27, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N932JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 39,915 hours, 32,052 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585405
- Part serial: UNK
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- WE TOOK OFF OUT OF LAS VEGAS AND AFTER ACHIEVING A POSITIVE RATE OF CLIMB WE TRIED MOVING THE LANDING GEAR LEVER TO THE UP POSITION. IT FELT STUCK BUT I TRIED IT AGAIN AND THE LEVER MOVED INTO THE UP POSITION. WHEN THE GEAR LEVER WAS MOVED TO THE UP POSITION WE GOT A LG/LEVER DISAGREE MESSAGE AND LG AIR/GND FAIL MESSAGE. THE LEFT MAIN GEAR WAS DASHED OUT IN RED WHILE THE NOSE GEAR AND RIGHT MAIN INDICATED NORMAL IN THE UP AND LOCKED POSITION ON THE EICAS. WE TRIED CYCLING THE LANDING GEAR LEVER TO THE DOWN POSITION AT AROUND 180 KNOTS WHILE STILL CLIMBING. IT INDICATED DOWN 3 GREEN SO WE MOVED THE LEVER TO THE UP POSITION AGAIN AND THE SAME MESSAGES APPEARED AND THE LEFT MAIN INDICATED RED ON EICAS. WE FOLLOWED THE QRH PROCEDURES FOR LG LEVER DISAGREE WHICH ASKED US TO CYCLE THE LANDING GEAR AND KEEP US BELOW 200 KNOTS FOR THE RETRACTION. AS WE HAD ALREADY TRIED THAT WE DECLARED AN EMERGENCY AND CAME BACK TO LAND IN VEGAS. WHEN WE LANDED WE DID NOT HAVE USE OF OUR THRUST REVERSERS AND THE MESSAGES DISPLAYED ONCE WE LANDED WERE IC 1-2 WOW INOP AND LG AIR/GRND FAIL MESSAGES. CORR ACTION- MX TROUBLESHOT TO BAD LH AIR/GND HARNESS. REMOVED DEFECTIVE LH AIR/GROUND HARNESS ASSEMBLY P/N 145-21585-405 S/N ILLEGIBLE AND INSTALLED REPAIRED HARNESS ASSEMBLY P/N 145-21585-405 S/N A0062-721. ALL POST MAINTENANCE OPERATIONAL AND FUNCTIONAL TESTS PERFORMED SATISFACTORILY.
